# SDR DALA2020010800122

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,968 hours, 22,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6717, L/P 1434085) CORROSION ON INTERCOSTAL BTW STA 1400 TO 1420 LBL 16.10 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION LEVEL 2: REPAIRED PER B757-200 SRM 51-70-11-0G.
